# SDR REXA201100762

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 23,330 hours, 20,213 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI ICE DUCT WARNING JUST AFTER TAKEOFF.  PERFORMED OP CHECK OF ANTI ICE DUCT WARNING SYSTEM IAW AMM 30-11-00, OP CHECK COULD NOT DUPLICATE DISCREPANCY.
